# SDR CA130215002

- Difficulty date: February 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 15,254 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3397 · Light System Wiring
- Part: Pcb
- Part number: 903641241
- Condition: Failed
- Location: Light Panel
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, 5 MIN BACK, TO LAND, CREW NOTICED SOME SPARKS AND SMOKE COMING FROM RT C/B PANEL.  C/B FOR PANEL LIGHTING POPPED AND SPARKS QUIT.  CREW LANDED ACFT, AFTER SHUTDOWN INVESTIGATED PROBLEM AND CALLED MAINTENANCE. AME REMOVED C/B PANEL AND FOUND THAT THE TOP SECTION OF THE PRINTED CIRCUIT FOR THE LIGHTING HAD ARCING DAMAGE.  WIRING BOARD WAS REPLACED.
